MAUDE Adverse Event Report: QUEST MEDICAL, INC. MPS DELIVERY SET; CPBP HEAT EXCHANGER

QUEST MEDICAL, INC. MPS DELIVERY SET; CPBP HEAT EXCHANGER
Model Number 5001102
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/15/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There were no more devices of the same lot remaining in inventory for evaluation.The device history record for the lot was reviewed and no devices were rejected and no specific manufacturing yield issues were reported similar to the reported complaint condition.
 
Event or Problem Description
The hospital perfusionist reported an issue encountered with an mps delivery set found prior to use in a procedure.The report stated that the clinical staff observed particulate matter in the delivery line, distal to the filter, floating in the priming solution.The report stated the clinical staff discarded the delivery set and used another one instead for the procedure.The delivery set was not returned to the manufacturer for evaluation and no photographs were taken.Follow-up with the complainant found that the alleged particulate was white in color.There were no patient complications reported as a result of the alleged issue.

Brand Name
MPS DELIVERY SET
Common Device Name
CPBP HEAT EXCHANGER
Manufacturer (Section D)
QUEST MEDICAL, INC.
one allentown parkway
allen TX 75002
MDR Report Key6241287
Report Number1649914-2017-00001
Device Sequence Number914455
Product Code DTR
UDI-Device Identifier00634624501126
UDI-Public00634624501126
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K953838
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/15/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/10/2019
Device Model Number5001102
Device Lot Number0521866C04
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2016
Initial Report FDA Received Date01/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;